Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 85, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 28, 2020, 8:11 PM CDT for 4 counties in Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 8:11 PM CDT (01:11 UTC)
- Expired
- Mar 28, 2020, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Tate County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 8:15 PM CDT | TSTM WND GST 60 | Sw Byhalia, MS | 60 MPH WINDS ESTIMATED JUST SOUTHWEST OF BYHALIA. |
| Mar 28, 8:24 PM CDT | TSTM WND DMG | Oakland, TN | POWER LINES DOWN IN OAKLAND. |
| Mar 28, 8:24 PM CDT | TSTM WND DMG | Oakland, TN | POWER POLES AND LINES DOWN IN OAKLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 6:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854
WUUS54 KMEG 290111
SVRMEG
MSC009-033-093-137-TNC047-069-157-290200-
/O.NEW.KMEG.SV.W.0085.200329T0111Z-200329T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
811 PM CDT Sat Mar 28 2020
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Eastern DeSoto County in northwestern Mississippi...
Marshall County in northwestern Mississippi...
Eastern Tate County in northwestern Mississippi...
Benton County in northeastern Mississippi...
Fayette County in western Tennessee...
Western Hardeman County in western Tennessee...
Eastern Shelby County in western Tennessee...
* Until 900 PM CDT.
* At 810 PM CDT, severe thunderstorms were located along a line
extending from near Dixonville to Barr, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bartlett, Collierville, Germantown, Olive Branch, Millington,
Senatobia, Holly Springs, Wall Doxey State Park, Cordova, Memphis,
Lamar, Lakeland, Arlington, Whiteville, Somerville, Byhalia, Snow
Lake Shores, Bethlehem, Red Banks and Laws Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3456 8996 3539 8984 3538 8978 3540 8978
3541 8971 3539 8970 3539 8964 3537 8964
3540 8955 3540 8919 3543 8918 3543 8908
3460 8916 3460 8924 3456 8925
TIME...MOT...LOC 0110Z 261DEG 40KT 3538 8968 3460 8975
HAIL...<.75IN
WIND...60MPH
$$
MJ2 follow-up statements
005
WWUS54 KMEG 290121
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
821 PM CDT Sat Mar 28 2020
MSC009-033-093-137-TNC047-069-157-290200-
/O.CON.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
DeSoto MS-Marshall MS-Tate MS-Benton MS-Fayette TN-Hardeman TN-
Shelby TN-
821 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DESOTO...MARSHALL...EASTERN TATE...BENTON...
FAYETTE...WESTERN HARDEMAN AND EASTERN SHELBY COUNTIES...
At 820 PM CDT, severe thunderstorms were located along a line
extending from near Arlington to near Mt Pleasant to near Harmontown,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 815 PM CDT, 60 mph were observed in
Byhalia.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Collierville, Germantown, Olive Branch, Holly Springs, Wall Doxey
State Park, Lamar, Lakeland, Arlington, Whiteville, Somerville,
Byhalia, Snow Lake Shores, Bethlehem, Red Banks, Laws Hill, Canaan,
Lagrange, Independence, Eads and Slayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3456 8995 3498 8977 3540 8975 3541 8971
3539 8970 3539 8964 3537 8964 3540 8955
3540 8919 3543 8918 3543 8908 3460 8916
3460 8924 3456 8925
TIME...MOT...LOC 0120Z 252DEG 44KT 3534 8963 3499 8951 3457 8971
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MJ211
WWUS54 KMEG 290130
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
830 PM CDT Sat Mar 28 2020
MSC033-TNC157-290140-
/O.CAN.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
DeSoto MS-Shelby TN-
830 PM CDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DESOTO AND
EASTERN SHELBY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
LAT...LON 3456 8983 3500 8960 3540 8955 3540 8919
3543 8918 3543 8908 3460 8916 3460 8924
3456 8925
TIME...MOT...LOC 0130Z 261DEG 40KT 3536 8951 3501 8939 3459 8959
$$
MSC009-093-137-TNC047-069-290200-
/O.CON.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
Marshall MS-Tate MS-Benton MS-Fayette TN-Hardeman TN-
830 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MARSHALL...EASTERN TATE...BENTON...FAYETTE AND WESTERN HARDEMAN
COUNTIES...
At 830 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Arlington to near Slayden to
Laws Hill, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Holly Springs, Wall Doxey State Park, Lamar, Whiteville, Somerville,
Snow Lake Shores, Mt Pleasant, Bethlehem, Michigan City, Red Banks,
Laws Hill, Barr, Canaan, Lagrange, Slayden, Marianna, Warren, Macon,
Oakland and Piperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3456 8983 3500 8960 3540 8955 3540 8919
3543 8918 3543 8908 3460 8916 3460 8924
3456 8925
TIME...MOT...LOC 0130Z 261DEG 40KT 3536 8951 3501 8939 3459 8959
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:52 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 28, 6:52 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 652 PM CDT Sat Mar 28 2020 .UPDATE... Updated for Aviation Forecast Discussion below. && .PREV DISCUSSION... /issued 337 PM CDT Sat Mar 28 2020/ DISCUSSION... Latest surface analysis places a 993mb low pressure system over southwestern Iowa, with a warm front extending eastward through north central Illinois, and a cold front extending southward through western Missouri and into Little Rock, Arkansas. Storms have begun to fire just ahead ahead of the cold front in Central and eastern Arkansas. So far, storms have remained mainly sub- severe, as shear is likely overwhelming the thermodynamic environment. However, the storms are moving into our area, which is moderately unstable with 1500-2000 J/kg of MLCAPE available on tap. A tornado watch has been issued for the majority of Arkansas, including all of eastern Arkansas until 7PM. The main risk with these storms appears to be damaging winds and large hail attm, with a low end tornado threat, as low level helicity is currently below 100 m2/s2. However, the risk for QLCS-type tornadoes will likely increase this evening, as the low level jet picks up and storms organize into quasi linear segments. Ample instability in the 1500-2500 MLCAPE range combined with 0-6 km shear of 80kts, and a coincident 100 kt 500mb jet streak, should be enough for a strong line of storms to maintain through late this evening. The primary risk still appears to be damaging winds with a secondary threat of large hail and short-lived isolated tornadoes. The threat will end after midnight as the front exits northeast Mississippi. A few trailing post-frontal showers are possible overnight as the main trough lifts out of the area. Pacific high pressure will build into the Mid-South for Sunday, leading to dry and pleasant conditions. Expect high temperatures mainly in the upper 60s to lower 70s. High pressure will quickly slide by Monday as another system develops to our southwest. A quick moving shortwave will eject across the Desert Southwest on Monday and make its way into the Texas Panhandle late Monday night. A surface low is expected to develop and track eastward through northern Louisiana and Central Mississippi during the day on Tuesday. This will enhance shower and thunderstorm activity across our area on Monday night and Tuesday. Due to the track of the low, the severe threat will stay to our south and mainly along the Gulf Coast. The system will likely be a heavy rainfall producer for us and that's about it. The surface low is expected to push southeast of the area by late Tuesday night, with Canadian high pressure building into the Mid-South from the northwest. This will lead to a few consecutive days of dry and near normal temperatures. The next weather maker looks to arrive this weekend as a cold front moves across the Mississippi Valley. AC3 && .AVIATION... 00Z TAFs Storms have been slower to translate east than earlier depicted by the short range convection-allowing models. Other than TSRA timing this evening, TAFs remain largely unchanged from the 18Z package. VFR will prevail areawide on Sunday. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 28, 2:20 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 220 PM CDT Sat Mar 28 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-292130- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 220 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight A tornado watch is in effect until 7PM CDT for all of eastern Arkansas. Additional convective watches are possible downstream later tonight. Severe thunderstorms containing damaging winds, large hail, and a few tornadoes are possible beginning early this evening through approximately midnight for the entire Mid-South. The greatest threat for severe thunderstorms will exist mainly along and north of the I-40 corridor. .DAYS TWO THROUGH SEVEN...Sunday through Friday .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. AC3
In the hours before
Local storm report, Mar 28, 5:42 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO CALDWELL 35.08N 90.82W
03/28/2020 ST. FRANCIS AR BROADCAST MEDIA
TORNADO ON GROUND IN GREENE COUNTY APPROX 6 MILES NW OF
CALDWELL.
&&Local storm report, Mar 28, 5:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG JONESBORO 35.82N 90.69W
03/28/2020 CRAIGHEAD AR EMERGENCY MNGR
EXTENSIVE DAMAGE AT A SHOPPING MALL AND OTHER
BUILDINGS. POSSIBLE INJURIES.
&&Local storm report, Mar 28, 5:54 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO CARDWELL 36.05N 90.29W
03/28/2020 DUNKLIN MO BROADCAST MEDIA
TORNADO ON GROUND IN GREENE COUNTY APPROX 6 MILES NW OF
CARDWELL MO.
&&
CORRECTED COUNTY/STATE...LOCATION...REMARKSLocal storm report, Mar 28, 6:43 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG JONESBORO 35.82N 90.69W
03/28/2020 CRAIGHEAD AR EMERGENCY MNGR
SEVERAL HANGARS AND PLANES DAMAGED AT JONESBORO
MUNICIPAL AIRPORT. SEVERE DAMAGE IN DOWNTOWN JONESBORO.
CARS FLIPPED AND BUILDINGS DAMAGED. POSSIBLE INJURIES.
&&
CORRECTED REMARKSLocal storm report, Mar 28, 7:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
702 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM FUNNEL CLOUD EARLE 35.27N 90.47W
03/28/2020 CRITTENDEN AR LAW ENFORCEMENT
FUNNEL CLOUD NEAR EARLE MOVING NORTHEAST.
&&Local storm report, Mar 28, 7:15 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FUNNEL CLOUD ROBINSONVILLE 34.82N 90.32W
03/28/2020 TUNICA MS LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED OVER TUNICA RIVERPARK
ROBINSONVILLE MS.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:02 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 43 min |
| Mar 28, 7:05 PM CDT | Tornado Warning | MEG | DeSoto, Tunica | 25 min |
| Mar 28, 7:26 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 49 min |
| Mar 28, 7:37 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 38 min |
| Mar 28, 8:16 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman | 44 min |
| Mar 28, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 52 min |
| Mar 28, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 51 min |
| Mar 28, 9:20 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 14 min |
| Mar 28, 9:38 PM CDT | Special Weather Statement | MEG | Tallahatchie | 22 min |
| Mar 28, 9:47 PM CDT | Special Weather Statement | MEG | Alcorn, Tippah | 28 min |
| Mar 28, 9:57 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tallahatchie | 32 min |
| Mar 28, 10:01 PM CDT | Special Weather Statement | MEG | Marshall | 44 min |
| Mar 28, 10:15 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tishomingo | 45 min |
| Mar 28, 10:32 PM CDT | Special Weather Statement | MEG | Tallahatchie | 13 min |
| Mar 28, 10:40 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo, Union | 16 min |
| Mar 28, 11:09 PM CDT | Special Weather Statement | MEG | Lafayette, Pontotoc | 36 min |
| Mar 28, 11:12 PM CDT | Special Weather Statement | MEG | Prentiss | 18 min |
| Mar 28, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 2 more | 38 min |
| Mar 28, 11:37 PM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 38 min |
| Mar 29, 12:03 AM CDT | Special Weather Statement | MEG | Itawamba, Lee, Prentiss, Tishomingo | 27 min |
| Mar 29, 1:05 AM CDT | Special Weather Statement | MEG | Itawamba, Lee | 40 min |
| Mar 29, 1:11 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 49 min |
| Mar 29, 1:42 AM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 48 min |
| Mar 29, 1:50 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 25 min |
| Mar 28, 7:08 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 38 min |
| Mar 28, 7:21 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 24 min |
| Mar 28, 7:40 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Shelby and 1 more | 35 min |
| Mar 28, 8:06 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 24 min |
| Mar 28, 8:35 PM CDT | Special Weather Statement | MEG | Crockett, Gibson, Haywood | 40 min |
| Mar 28, 8:48 PM CDT | Tornado Warning | MEG | Hardeman, Haywood, Madison | 27 min |
| Mar 28, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Madison | 39 min |
| Mar 28, 8:57 PM CDT | Special Weather Statement | MEG | Benton | 33 min |
| Mar 28, 9:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Gibson, Henderson, Madison | 38 min |
| Mar 28, 9:28 PM CDT | Special Weather Statement | MEG | Chester, McNairy | 32 min |
| Mar 28, 9:36 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 39 min |
| Mar 28, 9:37 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry | 53 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.